# SDR CKSA97491

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND EXFOLIATION CORROSION ON NR 27RT STRINGER END FITTING AT FS70.  REMOVED AND REPLACED STRINGER END FITTING IAW DC8 SRM 53-1-0. NON-ROUTINE TASK CARD NUMBER 001321.
